# SDR FDEA200902210626

- Difficulty date: February 21, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N237FE
- Make and model: Boeing 727247
- Aircraft serial: 21331
- Aircraft time: 70,572 hours, 44,342 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC14981
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT STA 720D LT SIDE STR 22L HAS LIGHT CORROSION.  REPAIRED STRINGER 22L STA 720D LT SIDE IAW SRM 53-10-3 FIG 1, REPAIR PART FABRICATED ON TRAVELER T8/781589.
